# SDR UPS02439634

- Difficulty date: September 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 65B04393202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT BULK CARGO - BS 2231 S33R FRAME ATTACH ANGLE FOUND COR DAMAGED.     COR BLEND OUT 0.63" X 1" X 1" EXCEED SRM LIMIT. ANGLE REPLACED AS PER SRM 51-10-01 P.8.
